# SDR ABXA040366

- Difficulty date: October 30, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 61,670 hours, 28,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57552713
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RIGHT SIDE FROM STA 200 - 220, BETWEEN LONGERON 33 RIGHT - 34 RIGHT, SKIN CORRODED WITH BROKEN RIVETS.  REMOVED SHEAR TIES, INSTALLED FINGER DOUBLERS, EXTERNAL DOUBLERS, FILLER AND INTERNAL DOUBLERS AND SHEAR TIES IAW REA D853-50304-MR AND DC-8 SRM 51-1-21 AND 51-1-20D.  ALODINED AND PRIMED PARTS IAW DC-8 SRM 51-1-8.  INSTALLED DRAIN COVER IAW DC-8 SRM 51-1-21.
